# SDR DALA2018080904969

- Difficulty date: August 8, 2018
- Submitted: August 9, 2018
- Operation: Air carrier
- Aircraft: N3732J
- Make and model: Boeing 737832
- Aircraft serial: 30380
- Aircraft time: 53,222 hours, 24,987 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 727e
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN H CHECK,  A DENT WAS FOUND ON THE FRAME AT BS 727E,  BETWEEN STRINGERS 24L & 25L.  MAINTENANCE REPAIRED THE DENT IAW ERA 570683-14.
